Journal of Logic, Language and Information

, Volume 6, Issue 4, pp 460–464

John Barwise and Lawrence Moss, Vicious Circles: On the mathematics of Non-Wellfounded Phnenomena

  • Varol Akman
Article

DOI: 10.1023/A:1008295813424

Cite this article as:
Akman, V. Journal of Logic, Language and Information (1997) 6: 460. doi:10.1023/A:1008295813424

Copyright information

© Kluwer Academic Publishers 1997

Authors and Affiliations

  • Varol Akman
    • 1
  1. 1.Department of Computer Engineering and Information ScienceBilkent UniversityAnkaraTurkey